# SDR AMTA200600087

- Difficulty date: January 30, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 1799-1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AT FS 1794 LBL 48 DIAGONAL SUPPORT BEAM FOUND CORRODED.  CLEANED AND BLENDED CORROSION AND FOUND BEYOND NEGLIGIBLE DAMAGE LIMITS IAW SRM 53-21-00 FIG 801.  REMOVED AND REPAIRED DIAGONAL SUPPORT BEAM UPPER FLANGE IAW EER L1-530000-11455 AND SRM 53-21-00 FIG 815.  (M)
